# SDR QXEA0100428

- Difficulty date: March 29, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 8,391 hours, 11,807 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED INSPECTION, A DENT ON THE BOTTOM FUSELAGE AREA AT STATION X445.500 WAS FOUND.  DAMAGE WAS FOUND TO BE A DENT 1 X 2 X .030 IN DEPTH.  REPAIRED IN ACCORDANCE WITH A ENGINEERING APPROVED REPAIR DRAWING RII COMPLIED WITH.  AIRCRAFT RETURNED TO SERVICE.
